| Model Number |
2400M |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) is unknown, therefore, the udi number only will contain the device identifier (01).H11: the device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the power cord of an em 2400, main module was exposed.The issue was observed in the pharmacy.The power cord was replaced to resolve the issue.There was no patient involvement.No additional information is available.